# SDR PCAA0403181

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 27,520 hours, 30,227 cycles
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 311859701
- Condition: Misaligned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MADE AN EMERGENCY LANDING DUE TO THE NR 2 OIL PRESSURE FLUXUATING ON DESCENT. NR 2 ENGINE WAS FEATHERED AND CABIN WAS PREPPED FOR EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NR 2 DC GENERATOR GARLOCK SEAL IMPROPERLY SEATED. GARLOCK WAS REMOVED AND REPLACED AND THE AIRCRAFT OPERATIONAL CHECK AND LEAK CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
